RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 022, 14 страниц (Mi sigma1104)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Hierarchies of Manakov–Santini Type by Means of Rota–Baxter and Other Identities

Błazej M. Szablikowski

Faculty of Physics, Adam Mickiewicz University, Umultowska 85, 61-614 Poznán, Poland

Аннотация: The Lax–Sato approach to the hierarchies of Manakov–Santini type is formalized in order to extend it to a more general class of integrable systems. For this purpose some linear operators are introduced, which must satisfy some integrability conditions, one of them is the Rota–Baxter identity. The theory is illustrated by means of the algebra of Laurent series, the related hierarchies are classified and examples, also new, of Manakov–Santini type systems are constructed, including those that are related to the dispersionless modified Kadomtsev–Petviashvili equation and so called dispersionless $r$-th systems.

Ключевые слова: Manakov–Santini hierarchy; Rota–Baxter identity; classical $r$-matrix formalism; generalized Lax hierarchies; integrable $(2+1)$-dimensional systems.

DOI: https://doi.org/10.3842/SIGMA.2016.022

Полный текст: PDF файл (376 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/022/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1512.05817
Тип публикации: Статья
MSC: 37K10; 37K30
Поступила: 11 января 2016 г.; в окончательном варианте 22 февраля 2016 г.; опубликована 27 февраля 2016 г.
Язык публикации: английский

Образец цитирования: Błazej M. Szablikowski, “Hierarchies of Manakov–Santini Type by Means of Rota–Baxter and Other Identities”, SIGMA, 12 (2016), 022, 14 pp.

Цитирование в формате AMSBIB
\RBibitem{Sza16}
\by B{\l}azej~M.~Szablikowski
\paper Hierarchies of Manakov--Santini Type by Means of Rota--Baxter and Other Identities
\jour SIGMA
\yr 2016
\vol 12
\papernumber 022
\totalpages 14
\mathnet{http://mi.mathnet.ru/sigma1104}
\crossref{https://doi.org/10.3842/SIGMA.2016.022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000371330600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959372966}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1104
  • http://mi.mathnet.ru/rus/sigma/v12/p22

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Я. К. Прикарпатський, А. М. Самойленко, “Класична задача М. А. Буля, її розв’язки Пфайфера–Сато i класичний принцип Лагранжа–Даламбера для iнтегровних нелiнiйних рiвнянь небесного типу”, Укр. мат. журн., 69:12 (2017), 1652–1689  mathscinet; Ya. A. Prykarpatskyy, A. M. Samoilenko, “Classical M. A. Buhl problem, its Pfeiffer–Sato solutions, and the classical Lagrange–d’Alembert principle for the integrable heavenly-type nonlinear equations”, Ukr. Math. J., 69:12 (2018), 1924–1967  crossref  mathscinet  isi
    2. O. E. Hentosh, Ya. A. Prykarpatsky, D. Blackrnore, A. K. Prykarpatski, “Lie-algebraic structure of Lax–Sato integrable heavenly equations and the Lagrange–d’Alembert principle”, J. Geom. Phys., 120 (2017), 208–227  crossref  mathscinet  zmath  isi
    3. M. Blaszak, A. Sergyeyev, “Dispersionless $(3+1)$-dimensional integrable hierarchies”, Proc. R. Soc. A-Math. Phys. Eng. Sci., 473:2201 (2017), 20160857  crossref  mathscinet  isi
    4. O. D. Artemovych, A. A. Balinsky, D. Blackmore, A. K. Prykarpatski, “Reduced pre-Lie algebraic structures, the weak and weakly deformed Balinsky-Novikov type symmetry algebras and related Hamiltonian operators”, Symmetry-Basel, 10:11 (2018), 601  crossref  mathscinet  isi  scopus
    5. Oksana Ye. Hentosh, Yarema A. Prikarpatsky, Denis Blackmore, Anatolij K. Prikarpatski, “Dispersionless Multi-Dimensional Integrable Systems and Related Conformal Structure Generating Equations of Mathematical Physics”, SIGMA, 15 (2019), 079, 20 pp.  mathnet  crossref
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:73
    Полный текст:12
    Литература:38
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020